RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 3, Pages 571–574 (Mi dan36309)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Ellipsoidal inhomogeneity in an elastic medium

I. A. Kunin, È. G. Sosnina

Institute of Thermophysics Siberian Division USSR Academy of Sciences, Novosibirsk

Full text: PDF file (536 kB)

Bibliographic databases:
UDC: 539.30
Presented: Л. И. Седов
Received: 25.12.1970

Citation: I. A. Kunin, È. G. Sosnina, “Ellipsoidal inhomogeneity in an elastic medium”, Dokl. Akad. Nauk SSSR, 199:3 (1971), 571–574

Citation in format AMSBIB
\Bibitem{KunSos71}
\by I.~A.~Kunin, \`E.~G.~Sosnina
\paper Ellipsoidal inhomogeneity in an elastic medium
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 3
\pages 571--574
\mathnet{http://mi.mathnet.ru/dan36309}
\zmath{https://zbmath.org/?q=an:0233.73029}


Linking options:
  • http://mi.mathnet.ru/eng/dan36309
  • http://mi.mathnet.ru/eng/dan/v199/i3/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, “The Eshelby theorem and the problem on optimal patch”, St. Petersburg Math. J., 21:5 (2010), 791–818  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:33
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019